# SDR USAA000444

- Difficulty date: March 23, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N562AU
- Make and model: Boeing 737301
- Aircraft serial: 23550
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 41,510 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CORRODED 2 INCHES BY 4 INCHES, STATION 947, WL 208, RBL 53.  CORROSION LEVEL 1.  REPAIRED PER SRM 51-10-2.  (M)
